Advertisement
<< Back To Article
Switching Integrase Inhibitor–Based HIV Regimen for Atripla Tied to Weight Gain

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

2 Comments

JLoveCA50

In the two years I've been of taking Trauma, I've gained over 20 lbs.... I thought it was what I was eating, told by my Doctor, but I eat healthy, I workout 5 to 6 days a week. Its the belly fat that keeps coming..... I think I may need a new doctor. I'm also very close to being a diabetic, I've never had this issue before....

January 3, 2018 California

Rainbow Pastor David

I personally gained 50lbs in 4 months when switching from Atripla to Triumeq. I have switched back to Atripla and have been struggling with weight for 3 years now. I am now also a diabetic. The ID Doctor I had at that time told me it was NOT the medication, it was the way I was eating. I have to force myself to eat most days because I have NO appetite from all the mediation I take, on top of the fact that I drink water and green tea all day that curbs my appetite. I have a new ID Doctor Now.

December 27, 2017 Oklahoma

Advertisement

Hot topics